# SDR DALA1201736303

- Difficulty date: January 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK INTERCOSTAL WEB CRACKED BS 1220 L=1.5"LBL 99-120.  REPAIRED WEB IAW J/C5313-02D.
